# SDR A6WA2020031247224

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: D794
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 39,055 hours, 37,063 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE OUT OF OKC, THE CREW RECEIVED A NOSE WHEELS STEERING INOP MESSAGE. THERE WAS A STEERING AND WOW INPUT CAUTION AT THE SAME TIME. THE FLIGHT AIR RETURNED TO OKC. NO OVERWEIGHT LANDING AND NO EMERGENCY WAS DECLARED  "AIRCRAFT REMOVED FROM SERVICE"  R&R PSEU IAW CRJ200 AMM 32-61-01 OPS CHECK GOOD PSEU IAW CRJ2OO AMM    32-61-00-720-801 PERFORMED 3 LANDING GEAR EXTENSION AND RETRACTION IAW CRJ 200 AMM 32-30-00-710-802 NO WOW INPUT AND STEERING MESSAGES        DISPLAYED.
